Alert archive / New York / Small Craft Advisories in 2012

Small Craft Advisory 98, NWS Buffalo, NY

December 1, 2012

NWS Buffalo, NY issued this small craft advisory at Dec 1, 2012, 3:41 AM EST. It took effect at Dec 2, 2012, 12:00 AM EST. It was in force for 28 hr.

The area

The counties it named.

The facts

Issued
Dec 1, 2012, 3:41 AM EST (08:41 UTC)
In effect from
Dec 2, 2012, 12:00 AM EST
Expired
Dec 3, 2012, 3:41 AM EST
In force
28 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

125 
WHUS71 KBUF 010841
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
341 AM EST SAT DEC 1 2012

LOZ045-011645-
/O.NEW.KBUF.SC.Y.0098.121202T0400Z-121202T2000Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
341 AM EST SAT DEC 1 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 3 PM
EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 3 PM EST
SUNDAY. 

* WINDS...SOUTH 20 TO 25 KNOTS.

* WAVES...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-043-011600-
/O.EXT.KBUF.SC.Y.0097.000000T0000Z-121201T1600Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
341 AM EST SAT DEC 1 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EST THIS
MORNING...

* WINDS...EAST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

THOMAS
9 follow-up statements
755 
WHUS71 KBUF 011425
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
925 AM EST SAT DEC 1 2012

LOZ042-043-011530-
/O.CAN.KBUF.SC.Y.0097.000000T0000Z-121201T1600Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
925 AM EST SAT DEC 1 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LOZ045-012230-
/O.CON.KBUF.SC.Y.0098.121202T0400Z-121202T2000Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
925 AM EST SAT DEC 1 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 3 PM EST SUNDAY...

* WINDS...SOUTH 20 TO 25 KNOTS.

* WAVES...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
287 
WHUS71 KBUF 012044
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
344 PM EST SAT DEC 1 2012

LOZ045-020445-
/O.EXT.KBUF.SC.Y.0098.121202T0700Z-121202T2000Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
344 PM EST SAT DEC 1 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 AM EST SUNDAY TO 3
PM EST SUNDAY...

* WINDS...SOUTH 20 TO 25 KNOTS.

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
799 
WHUS71 KBUF 020252
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
952 PM EST SAT DEC 1 2012

LEZ040-041-021100-
/O.EXB.KBUF.SC.Y.0098.121202T0600Z-121203T0300Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
952 PM EST SAT DEC 1 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 10 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 PM EST SUNDAY. 

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

* WAVES...AS HIGH AS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ020-021100-
/O.EXB.KBUF.SC.Y.0098.121202T1100Z-121203T0000Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
952 PM EST SAT DEC 1 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 7 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 7 PM EST SUNDAY. 

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ045-021100-
/O.EXT.KBUF.SC.Y.0098.121202T0500Z-121202T2000Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
952 PM EST SAT DEC 1 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EST SUNDAY...

* WINDS...SOUTH 15 TO 25 KNOTS.

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JJR
031 
WHUS71 KBUF 020857
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
357 AM EST SUN DEC 2 2012

LOZ042-021700-
/O.EXB.KBUF.SC.Y.0098.121202T1500Z-121202T2200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
357 AM EST SUN DEC 2 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 5 PM
EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 5 PM EST
THIS AFTERNOON. 

* WINDS...SOUTHWEST 20 TO 25 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ020-021700-
/O.EXT.KBUF.SC.Y.0098.121202T1100Z-121202T2200Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
357 AM EST SUN DEC 2 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

* WINDS...SOUTHWEST 20 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ045-021700-
/O.EXT.KBUF.SC.Y.0098.000000T0000Z-121202T2200Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
357 AM EST SUN DEC 2 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

* WINDS...SOUTH 20 TO 25 KNOTS.

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ040-041-021700-
/O.CON.KBUF.SC.Y.0098.000000T0000Z-121203T0300Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
357 AM EST SUN DEC 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS...SOUTHWEST 20 TO 25 KNOTS.

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
681 
WHUS71 KBUF 021451
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
951 AM EST SUN DEC 2 2012

LOZ045-022300-
/O.EXT.KBUF.SC.Y.0098.000000T0000Z-121203T1000Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
951 AM EST SUN DEC 2 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST MONDAY...

* WINDS...SOUTHWEST 20 TO 25 KNOTS.

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ040-041-022300-
/O.CON.KBUF.SC.Y.0098.000000T0000Z-121203T0300Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
951 AM EST SUN DEC 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS...SOUTHWEST 20 TO 25 KNOTS.

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ020-022200-
/O.CON.KBUF.SC.Y.0098.000000T0000Z-121202T2200Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
951 AM EST SUN DEC 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-022200-
/O.CON.KBUF.SC.Y.0098.121202T1500Z-121202T2200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
951 AM EST SUN DEC 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

* WINDS...SOUTHWEST 20 TO 25 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
472 
WHUS71 KBUF 022056
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
356 PM EST SUN DEC 2 2012

LEZ020-030000-
/O.EXT.KBUF.SC.Y.0098.000000T0000Z-121203T0000Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
356 PM EST SUN DEC 2 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS...SOUTHWEST 10 TO 15 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-030000-
/O.EXT.KBUF.SC.Y.0098.000000T0000Z-121203T0000Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
356 PM EST SUN DEC 2 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ040-041-030300-
/O.CON.KBUF.SC.Y.0098.000000T0000Z-121203T0300Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
356 PM EST SUN DEC 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ045-030500-
/O.CON.KBUF.SC.Y.0098.000000T0000Z-121203T1000Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
356 PM EST SUN DEC 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST MONDAY...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
476 
WHUS71 KBUF 022242
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
542 PM EST SUN DEC 2 2012

LEZ020-LOZ042-022345-
/O.CAN.KBUF.SC.Y.0098.000000T0000Z-121203T0000Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
542 PM EST SUN DEC 2 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES HAVE FALLEN BELOW ADVISORY LEVELS AND WILL
CONTINUE TO SUBSIDE THIS EVENING...THEREFORE THE SMALL CRAFT
ADVISORY HAS BEEN CANCELLED.

$$

LEZ040-041-030300-
/O.CON.KBUF.SC.Y.0098.000000T0000Z-121203T0300Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
542 PM EST SUN DEC 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...3 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ045-030500-
/O.CON.KBUF.SC.Y.0098.000000T0000Z-121203T1000Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
542 PM EST SUN DEC 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST MONDAY...

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JJR
975 
WHUS71 KBUF 030248
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
948 PM EST SUN DEC 2 2012

LEZ040-041-030400-
/O.CAN.KBUF.SC.Y.0098.000000T0000Z-121203T0300Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
948 PM EST SUN DEC 2 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES HAVE FALLEN BELOW ADVISORY LEVELS AND WILL
CONTINUE TO SUBSIDE OVERNIGHT...THEREFORE THE SMALL CRAFT ADVISORY
HAS BEEN CANCELLED.

$$

LOZ045-031000-
/O.CON.KBUF.SC.Y.0098.000000T0000Z-121203T1000Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
948 PM EST SUN DEC 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST MONDAY...

* WINDS...WEST 10 TO 15 KNOTS.

* WAVES...3 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JJR
042 
WHUS71 KBUF 030841
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
341 AM EST MON DEC 3 2012

LOZ045-030945-
/O.CAN.KBUF.SC.Y.0098.000000T0000Z-121203T1000Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
341 AM EST MON DEC 3 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Dec 1, 3:31 AM EST, 10 minutes earlier.

Area forecast discussion, Dec 1, 3:31 AM EST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
331 AM EST SAT DEC 1 2012

.SYNOPSIS...
A WEAK FRONTAL BOUNDARY WILL LIFT NORTH OF THE STATE TODAY...
BRINGING WARMER AND DRIER CONDITIONS. A COLD FRONT WILL THEN MOVE
THROUGH LATE SUNDAY OR SUNDAY NIGHT WITH RAIN ACCOMPANYING THE
FRONT. HOWEVER TEMPERATURES WILL REMAIN WARM INTO THE FIRST HALF OF
NEXT WEEK...UNTIL ANOTHER COLD FRONT MOVES THROUGH AND BRINGS
TEMPERATURES BACK TO NORMAL FOR THE SECOND HALF OF THE WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
THROUGH 300 AM...SNOW SHOWERS HAVE PRETTY MUCH ENDED ACROSS THE
REGION. A WEAK FRONTAL BOUNDARY REMAINS LOOSELY ACROSS LAKE
ONTARIO...WITH COLD AIR STUBBORNLY HOLDING ON NORTH OF I-90.

AN EXITING SHORTWAVE WILL GIVE WAY TO RIDGING ALOFT...WHICH WILL
EVENTUALLY LIFT THE FRONTAL BOUNDARY NORTH OF THE REGION. MODEL
GUIDANCE IS CONSISTENT WITH THIS...SPREADING SOUTHEASTERLY WINDS
INTO BUFFALO AND ROCHESTER THROUGH DAYBREAK...AND EAST OF LAKE
ONTARIO BY THIS AFTERNOON.

THIS WILL BRING WARMER AIR INTO THE REGION TODAY. HOW WARM DEPENDS
ON HOW MUCH SUN WE GET...AND MODEL GUIDANCE IS IN SOME DISAGREEMENT
ON THAT. BUFKIT PROFILES SHOW PREDOMINANTLY CLOUDY SKIES EAST OF
LAKE ONTARIO TODAY...BUT FOR THE REST OF WESTERN NEW YORK...IT
DEPENDS ON HOW SOLID CLOUD COVERAGE IS WITH LINGERING MOISTURE AT
AROUND 5000 FEET. USING A CONSENSUS...EXPECT AT LEAST SOME
BREAKS OF SUNSHINE THIS AFTERNOON...WITH THE BEST CHANCES FOR SUNNY
SKIES IN WESTERN PORTIONS OF THE SOUTHERN TIER. THIS WILL RESULT IN
HIGHS IN THE UPPER 40S TO PERHAPS 50 IN MOST AREAS...WITH LOWER 40S
EAST OF LAKE ONTARIO.

FOR TONIGHT...AN INCREASING SOUTHERLY FLOW WILL KEEP TEMPERATURES
FROM DROPPING MUCH AT ALL. EXPECT OVERNIGHT LOWS TO BE DURING THE
EVENING HOURS...WITH RISING TEMPERATURE LATE TONIGHT AS A 40 KNOT
FLOW AT 925 MB HELPS MIX THE BOUNDARY LAYER. THE NAM KEEPS A
NARROW 500 FT LAYER OF COOLER TEMPERATURES IN THE BOUNDARY
LAYER...BUT THIS WILL PROBABLY MIX OVERNIGHT IN WESTERN PORTIONS OF
THE STATE. FEEL THE MORE MIXED RGEM HAS A BETTER HANDLE ON THIS.
SPEAKING OF MIXING...EXPECT A FEW GUSTS TO 35 MPH ACROSS HIGHER
TERRAIN AND THE CHAUTAUQUA RIDGE TONIGHT AS 925 MB WINDS INCREASE.
WOULD BE CONCERNED ABOUT HIGHER GUSTS...BUT EXPECT WIND SHEAR WILL
LIMIT MIXING.

SHOWERS ASSOCIATED WITH AN APPROACHING FRONTAL BOUNDARY WILL BE
RIGHT ON OUR DOORSTEP. DESPITE THIS...THE FAST MAJORITY OF GUIDANCE
(NAM/RGEM/GFS/SREF) KEEP SHOWERS TO OUR WEST THROUGH DAYBREAK ON
SUNDAY.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
SUNDAY A ZONAL FLOW WILL BE FOUND ALOFT BOTTLING COLDER AIR TO
THE NORTH OVER NORTHERN CANADA...WITH A MILD PACIFIC AIRMASS
ACROSS MUCH OF THE LOWER 48. A SHORTWAVE TROUGH RIDING THROUGH THE
UPPER LEVEL FLOW FROM THE WESTERN GREAT LAKES TO THE EASTERN GREAT
LAKES SUNDAY WILL HELP TO STEER A SFC LOW FROM THE NORTHERN GREAT
LAKES TOWARDS QUEBEC ON SUNDAY. EXTENDING FROM THIS SFC LOW WILL
BE A WEAK COLD FRONT THAT WILL NEAR WNY LATE IN THE DAY. AHEAD OF
THIS COLD FRONT MOISTURE CONVERGENCE ON THE LEADING EDGE OF A 55
KNOT 925 HPA LLJ COMBINED WITH EXTRA LIFT FROM THE SHORTWAVE ALOFT
WILL PRODUCE RAIN SHOWERS...WITH A BAND OF SHOWERS PASSING FROM
WEST TO EAST THROUGH THE CWA.

TEMPERATURES ALOFT AT 925 HPA WILL CLIMB TO NEAR +10C ON SUNDAY
BEFORE FALLING THROUGH THE DAY. THIS WILL SUPPORT A MILD DECEMBER
DAY WITH HIGHS INTO THE 50S.

THE OTHER POTENTIAL CONCERN ON SUNDAY WILL BE THE WINDS. THE LOW
LEVEL JET WILL PEAK AT 50 TO 55 KNOTS JUST A FEW THOUSAND FEET ABOVE
GROUND LEVEL. HOWEVER THIS CORE WILL PASS JUST AS WEAK CAA ADVECTION
AROUND 925 BEGINS AND THOUGH CAA SUPPORTS BETTER MIXING OF WINDS
DOWNWARD A VEERING WIND PROFILE WILL LIMIT THE STRONGER WIND GUSTS
FROM REACHING THE SURFACE. WILL HAVE SUSTAINED WINDS SUNDAY WITH A
TIGHTENING PRESSURE GRADIENT 15 TO 25 MPH...WITH GUSTS GENERALLY
HOLDING LESS THAN 35 MPH.

WITH THIS ZONAL FLOW...LITTLE COLD AIR BEHIND THE COLD FRONT...AND
EXTENSIVE CLOUD COVER...TEMPERATURES SUNDAY NIGHT WILL REMAIN ON THE
MILD SIDE. LOWS WILL RANGE FROM THE MID 40S SOUTH OF LAKE ONTARIO TO
UPPER 30S ACROSS THE INTERIOR NORTH COUNTRY. LIGHT RAIN SHOWERS AND
POSSIBLE DRIZZLE WILL LINGER THROUGH THE NIGHT...MAINLY ACROSS THE
HIGHER TERRAIN OF THE SOUTH AND THE NORTH COUNTRY. A SUBSIDENCE
INVERSION WILL INCREASE THROUGH THE NIGHT AS HIGH PRESSURE FROM THE
SOUTH NOSES NORTHWARD INTO THE REGION. MOISTURE TRAPPED BENEATH THIS
INVERSION WILL MAINTAIN CLOUDS THROUGH THE NIGHT AND EVEN THROUGH
MUCH OF THE DAY ON MONDAY.

MONDAY SHOULD BE DRY...HOWEVER WITH A MOIST LOW LEVEL...AND A LIGHT
WESTERLY FLOW SOME UPSLOPE DRIZZLE OR LIGHT SHOWERS ARE
POSSIBLE...MAINLY IN THE MORNING HOURS. LOOK FOR SIMILAR HIGHS ON
MONDAY WITH TEMPERATURES AGAIN CLIMBING WELL INTO THE LOW TO MID
50S...EXCEPT FOR THE NORTH COUNTRY WHERE MID TO UPPER 40S WILL BE
FOUND. WINDS WILL BE LIGHTER THROUGH THE DAY MONDAY WITH A WEAKER
PRESSURE GRADIENT.

MONDAY NIGHT WAA ADVECTION SPREADS ACROSS THE EASTERN GREAT LAKES
AHEAD OF THE NEXT FRONTAL BOUNDARY. OVERNIGHT TEMPERATURES WILL
REMAIN STEADY OR SLIGHTLY RISE THROUGH THE NIGHT. ISENTROPIC UPGLIDE
WILL MAINTAIN THE CLOUDS ACROSS THE REGION AND A LIGHT RAIN SHOWER
IS POSSIBLE ACROSS THE EASTERN GREAT LAKES REGION. OTHERWISE A MILD
SOUTHERLY FLOW WILL CONTINUE ACROSS THE REGION AND REMAINING DRY.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
A CONTINUED ZONAL FLOW THIS TIME PERIOD WILL LEND TO TEMPERATURES
AVERAGING NEAR TO ABOVE NORMAL THROUGH MUCH OF THE PERIOD. SEVERAL
SHORTWAVE TROUGHS RIDING THROUGH THIS FLOW WILL BRING RAIN SHOWERS TUESDAY
AND TUESDAY NIGHT...WITH ANOTHER ROUND OF SHOWERS LATER FRIDAY AND
FRIDAY NIGHT. BETWEEN THESE TWO FRONTAL BOUNDARIES WILL COME A BRIEF
PERIOD OF LAKE EFFECT SNOW POTENTIAL ON WEDNESDAY.

ON TUESDAY A MORE SIGNIFICANT AND DEEPER SHORTWAVE TROUGH WILL DIVE FROM
THE WESTERN ONTARIO CANADA/WESTERN GREAT LAKES INTO THE CENTRAL
GREAT LAKES/CENTRAL ONTARIO CANADA REGION. THIS WILL HELP TO STEER A
LOW PRESSURE ACROSS ONTARIO TOWARDS JAMES BAY...WITH A SHARP COLD
FRONT PUSHING FROM THE CENTRAL GREAT LAKES INTO OUR CWA. WITH THE
MORE AMPLIFIED FLOW TUESDAY THE COLD FRONT WILL BE A LITTLE SLOWER
PASSING THROUGH THE CWA THAN ON SUNDAY'S SYSTEM. WILL HOLD ONTO
LIKELY POPS DUE TO UNCERTAINTY AS TO WHETHER TUESDAY OR TUESDAY
NIGHT THE RAIN SHOWERS WILL FALL. OTHERWISE WE HAVE SIMILAR
CONFIDENCE TO RAIN SHOWERS WITH THIS SYSTEM WHEN COMPARED TO
SUNDAY'S SYSTEM.

AHEAD OF THIS FRONT ANOTHER LOW LEVEL JET...THOUGH THIS TIME
SLIGHTLY WEAKER WILL BE FOUND AT 925 HPA. MOISTURE CONVERGENCE
AHEAD OF THIS JET WILL AGAIN PRODUCE LOW LEVEL LIFT...AND WHEN
COMPARED TO SUNDAY'S SYSTEM A MORE IMPRESSIVE RIGHT ENTRANCE
REGION TO A 250 HPA JET WILL BE FOUND OVER THE EASTERN GREAT LAKES.
WITH THE SLOWER NATURE TO THE FRONT AND DEEPER SYNOPTIC LIFT
RAINFALL WILL LIKELY BE GREATER THAN SUNDAY'S SYSTEM WITH A GENERAL
QUARTER TO HALF INCH FALLING ACROSS THE CWA.

HIGHS ON TUESDAY WILL AGAIN REMAIN ON THE MILD SIDE WITH
TEMPERATURES SOARING INTO THE UPPER 50S...AND LOWER 60S. WARMEST
TEMPERATURES WILL LIKELY BE ACROSS THE EASTERN LAKE ONTARIO REGION
WITH ADDITIONAL TIME WITHIN THE WARM SECTOR OF THIS SYSTEM.

EXPECT A SHARP TEMPERATURE DROP LATER TUESDAY AND INTO EARLY TUESDAY
NIGHT AS MUCH DEEPER AND COLDER AIR FOLLOWS THIS FRONT. THE 00Z GFS
HAS 850 HPA TEMPERATURES FALLING TO NEAR -10C BY WEDNESDAY WHILE THE
ECMWF IS A FEW DEGREES WARMER. AS WINDS VEER TO NORTHWESTERLY
WEDNESDAY A LAKE RESPONSE IS POSSIBLE DOWNWIND OF BOTH GREAT LAKES.
LAKE INDUCED EQUILIBRIUM LEVELS AND INVERSION HEIGHTS RISE THROUGH
THE DAY WITH LAKE EFFECT SNOW SHOWERS POSSIBLE DOWNWIND OF THE
LAKES.

WEDNESDAY HIGHS THROUGH THE DAYLIGHT HOURS WILL BE SOME 15 TO 20
DEGREES COLDER THAN TUESDAY. WITH THE COLDER AND DRIER AIRMASS
PUSHING SOUTHWARD FROM CANADA SOME SUNSHINE IS LIKELY THROUGH THE
DAYTIME OUTSIDE OF THE LAKE BELTS.

THURSDAY WARM AIR ADVECTION QUICKLY SETS IN DIMINISHING LAKE EFFECT
SNOWS...AND BRINGING MILD TEMPERATURES BACK TO THE REGION. HIGHS
THURSDAY WILL REACH BACK INTO THE UPPER 30S AND LOWER 40S ACROSS THE
EASTERN GREAT LAKES REGION. THURSDAY SHOULD REMAIN DRY...BEFORE YET
ANOTHER SHORTWAVE TROUGH AND COLD FRONT NEAR FROM THE WEST. WITH
GENERAL MODEL AGREEMENT WITH THIS UPPER LEVEL SHORTWAVE BETWEEN THE
00Z GFS AND THE 00Z ECMWF WE WILL HAVE HIGH CHC POPS IN FOR
FRIDAY...WITH AGAIN THE MAIN LIMITING FACTOR BEING THE TIMING OF THE
COLD FRONT PASSAGE. WE WILL HAVE PRECIPITATION AS A RAIN AND SNOW MIX
AS COLD AIR AROUND THE FREEZING MARK THURSDAY NIGHT AND INTO FRIDAY
MORNING MAY LINGER LONG ENOUGH TO ALLOW FOR A WINTRY MIX AT THE
ONSET OF FALLING PRECIPITATION. ON FRIDAY THE AXIS OF WARMER AIR
ALOFT WILL NOT BE AS WARM AS EARLY WEEK SYSTEMS...WITH 850 HPA
TEMPERATURES AROUND +2 TO +4. WITH THIS IN MIND WILL STAY CLOSE TO
MODEL GUIDANCE WITH HIGHS ON FRIDAY WITH UPPER 30S TO LOWER 40S
ACROSS THE REGION WHICH WILL BE JUST A FEW DEGREES ABOVE THE NORM.

&&

.AVIATION /09Z SATURDAY THROUGH WEDNESDAY/...
LINGERING IFR CONDITIONS SHOULD GIVE-WAY TO VFR ACROSS THE REGION
THROUGH 12Z. FOR BUF/IAG/ROC...WARMER AIR HAS BUILT IN
ALOFT...RESULTING IN A NARROWING INVERSION IN THE LOWEST 1000 FEET.
AN IFR CIG HAS DEVELOPED BENEATH THIS INVERSION...BUT SHOULD ERODE
ABRUPTLY AS SURFACE WINDS SHIFT TO THE SOUTHEAST. THERE IS A BIT OF
UNCERTAINTY IN THE TIMING...BUT CONFIDENT IFR CIGS WILL NOT LINGER
MUCH INTO THIS MORNING.

AFTER THIS...EXPECT VFR CONDITIONS UNDER A BKN MID LEVEL CLOUD DECK.
SOME LLWS WILL BECOME POSSIBLE OVER FAR WESTERN NEW YORK AS A LOW
LEVEL JET BEGINS TAKING SHAPE ALOFT...THOUGH GIVEN ITS RELATIVELY
LATE TIMING AND MARGINAL NATURE HAVE LEFT THE MENTION OF THIS OUT OF
THE TAFS FOR NOW.

OUTLOOK...
SUNDAY...MAINLY VFR WITH RAIN LIKELY. LLWS LIKELY.
MONDAY...VFR.
TUESDAY...VFR WITH POSSIBLE LLWS.
WEDNESDAY...VFR...POSSIBLE MVFR WITH LAKE EFFECT SHOWERS OR CLOUDS.

&&

.MARINE...
NORTHEASTERLY WINDS WILL CONTINUE TO DIMINISH AND SHIFT TO THE
SOUTHEAST TODAY. WAVES WILL CONTINUE TO SUBSIDE...BUT CONDITIONS
WILL STILL REQUIRE SMALL CRAFT ADVISORIES INTO THIS MORNING.

AFTER THIS...SOUTHERLY WINDS WILL INCREASE AHEAD OF A FRONTAL
BOUNDARY TONIGHT. SMALL CRAFT ADVISORIES MAY BE NEEDED FOR THIS ON
EASTERN PORTIONS OF LAKE ONTARIO. THEN AS THE FRONT CROSSES SUNDAY
EVENING...A SW TO W FLOW MAY REQUIRE ADDITIONAL SMALL CRAFT
HEADLINES.

HIGH PRESSURE WILL BUILD BEHIND THE FRONT MONDAY...WITH ANOTHER
FRONT EXPECTED TO CROSS ON TUESDAY.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 11 AM EST THIS MORNING FOR LOZ042-
         043.
         SMALL CRAFT ADVISORY FROM 11 PM THIS EVENING TO 3 PM EST
         SUNDAY FOR LOZ045.

&&

SYNOPSIS...APFFEL
NEAR TERM...APFFEL
SHORT TERM...THOMAS
LONG TERM...THOMAS
AVIATION...APFFEL/JJR
MARINE...APFFEL/THOMAS
Hazardous weather outlook, Nov 30, 7:43 PM EST, 7 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
743 PM EST FRI NOV 30 2012

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-020045-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
743 PM EST FRI NOV 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ001>008-010>014-019>021-085-020045-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
743 PM EST FRI NOV 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

Nearby

Small Craft Advisories in New York, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.